# SDR DALA2024050805034

- Difficulty date: May 6, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 73,739 hours, 24,163 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Part number: UNKNOWN
- Condition: Faulted
- Location: Center Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5803 REPEAT RT CTR ENT DOOR EICAS MSG. CORRECTIVE ACTION: R/R UPPER RT LATCH FITTING IAW B757 AMM 52-11-37. PERFORMED PRESSURIZATION CHECK OF 3PSI IAW B757 AMM 05-51-24. ALL OPS CK & LEAK CHECK GOOD. (0329485)
